MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER; INSPIRATORY LINE HUMIDIFICATION CHAMBER, SINGLE-USE

VYAIRE MEDICAL AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER; INSPIRATORY LINE HUMIDIFICATION CHAMBER, SINGLE-USE
Model Number AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the airlife¿ autofill humidification chamber experienced deposits in the chamber during use.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
Result of investigation: the suspect device was not returned for evaluation.The reported lot number and retained samples were tested and no trace of contamination were detected.No samples were returned and was unable to further investigate the complaint.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
AIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Common Device Name
INSPIRATORY LINE HUMIDIFICATION CHAMBER, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
CHINAMED PRODUCTS (CHINA) LTD.
xin tang industrial park
jiao tang town gaoyao district
44526 100
CH   44526100
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12661843
Report Number3003799815-2021-00002
Device Sequence Number4480154
Product Code BZD
UDI-Device Identifier10190752144446
UDI-Public(01)10190752144446(10)CM20P27
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ AUTOFILL HUMIDIFICATION CHAMBER
Device Catalogue NumberAH290
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown